4 doctors weighed in:

My prolactin lvl was high.for more than 2years.i did nothing.what can i do to decrease the prolactinoma.use pergabalin?am a male.single.24years

4 doctors weighed in
Dr. David Sneid
Internal Medicine - Endocrinology
2 doctors agree

In brief: I don't know

what "high" means numerically.
Is your level still high? When you say prolactinoma, has that been demonstrated by CT or MRI? If so, the best medication is cabergoline. Pregabalin won't help. Check w/your doctor or see an endocrinologist, There are many medications which can cause elevated prolactin levels, as well as hypothyroidism.

In brief: I don't know

what "high" means numerically.
Is your level still high? When you say prolactinoma, has that been demonstrated by CT or MRI? If so, the best medication is cabergoline. Pregabalin won't help. Check w/your doctor or see an endocrinologist, There are many medications which can cause elevated prolactin levels, as well as hypothyroidism.
Thank
Dr. Leila Hashemi
Internal Medicine
1 doctor agrees

In brief: Endocrine

Hi, you need to see an Endocrine doctor, an MRI is warranted to look for Adenoma in your Pituitary gland, an eye exam is needed.
the treatment options including Pergabalin and bromocriptine are available if the elevated prolactin is due to Adenoma. Other causes should be looked into,

In brief: Endocrine

Hi, you need to see an Endocrine doctor, an MRI is warranted to look for Adenoma in your Pituitary gland, an eye exam is needed.
the treatment options including Pergabalin and bromocriptine are available if the elevated prolactin is due to Adenoma. Other causes should be looked into,
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available